# SDR 97UAL900375

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 69482726
- Condition: Burnt
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR GREEN LIGHT WILL NOT TEST IN FLIGHT.  OPERATES NORMALLY WHEN GEAR IS EXTENDED.  *S/D*  REPLACED MASTER CIRCUIT BOARD WHICH WAS FOUND TO BE BURNT AND CORRODED.
